# SDR CALA0100588

- Difficulty date: June 23, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H MAIN CABIN T-ANGLE CORRODED AT FS 1140. THE T-ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-3, 51-10-4, 51-10-5, AND 51-30-2.
